Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 100, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2016, 2:27 AM CDT for 6 counties in Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2016, 2:27 AM CDT (07:27 UTC)
- Expired
- Apr 30, 2016, 3:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bandera County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Medina County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 58 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 2:40 AM CDT | HAIL 1.5 | 6 Sw Nelson City, TX | |
| Apr 30, 2:53 AM CDT | HAIL 1.75 | 2 Nw Boerne, TX | |
| Apr 30, 3:00 AM CDT | HAIL 1.75 | Boerne, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 8:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 7.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1523 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -8.5
The text
As transmitted.
752
WUUS54 KEWX 300727
SVREWX
TXC019-259-265-271-325-463-300815-
/O.NEW.KEWX.SV.W.0100.160430T0727Z-160430T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 315 AM CDT
* AT 226 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAMP VERDE TO NEAR TARPLEY TO 8 MILES SOUTH OF
UTOPIA TO 10 MILES SOUTHWEST OF CONCAN TO NEAR CLINE TO 7 MILES
SOUTH OF STANDART...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...UVALDE...BOERNE...HONDO...COMFORT...BRACKETTVILLE...
BANDERA...SPOFFORD...TARPLEY...SABINAL...LAGUNA...D'HANIS...WARING...
BLEWETT...ALAMO VILLAGE...CONCAN...PIPE CREEK...STANDART AND WALNUT
GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2945 10065 2945 10010 2961 9961 2999 9916
2996 9851 2952 9897 2911 9948 2909 10063
TIME...MOT...LOC 0726Z 263DEG 29KT 2984 9903 2959 9932 2949 9957 2938
9982 2928 10001 2923 10059
HAIL...1.00IN
WIND...<50MPH
$$
CP1 follow-up statement
426
WWUS54 KEWX 300740
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT SAT APR 30 2016
TXC019-259-265-271-325-463-300815-
/O.CON.KEWX.SV.W.0100.000000T0000Z-160430T0815Z/
KERR TX-KENDALL TX-UVALDE TX-KINNEY TX-BANDERA TX-MEDINA TX-
240 AM CDT SAT APR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHEASTERN KERR...SOUTHERN KENDALL...UVALDE...SOUTHEASTERN
KINNEY...BANDERA AND NORTHERN MEDINA COUNTIES...
AT 240 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF NELSON CITY TO NEAR TARPLEY TO 9 MILES
SOUTHEAST OF UTOPIA TO 7 MILES NORTHWEST OF KNIPPA TO 8 MILES
NORTHWEST OF UVALDE TO NEAR BRACKETTVILLE...MOVING EAST AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...UVALDE...BOERNE...HONDO...COMFORT...BRACKETTVILLE...
BANDERA...SPOFFORD...TARPLEY...SABINAL...LAGUNA...D'HANIS...WARING...
BLEWETT...ALAMO VILLAGE...CONCAN...PIPE CREEK...STANDART AND WALNUT
GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2945 10065 2945 10010 2961 9961 2999 9916
2996 9851 2952 9897 2911 9948 2909 10063
TIME...MOT...LOC 0740Z 260DEG 33KT 2986 9890 2961 9919 2951 9944 2940
9969 2930 9988 2925 10043
HAIL...2.75IN
WIND...60MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:15 AM CDT, 12 minutes earlier.
Area forecast discussion, Apr 30, 2:15 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 215 AM CDT SAT APR 30 2016 .UPDATE... ONGOING STRONG STORMS COULD BECOME SEVERE...SO HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH UNTIL 5 AM. AS THE DRYLINE MOVES THROUGH OUR CWA IT IS TRIGGERING THUNDESTORMS. THUS FAR STORMS HAVE STAYED BELOW SEVERE...BUT CONDITIONS STILL REMAIN FAVORABLE IN THE MOIST AIRMASS TO THE EAST OF THE BOUNDARY. LARGE HAIL AND DAMAGING WIND GUSTS REMAIN THE MAIN THREATS. && .PREV DISCUSSION... /ISSUED 1241 AM CDT SAT APR 30 2016/ UPDATE...06Z AVIATION UPDATE BELOW. AVIATION...GENERALLY MVFR TO VFR CEILINGS ONGOING ACROSS SOUTH- CENTRAL TEXAS. CONCERNS OVERNIGHT ARE RE-DEVELOPMENT OF SHRAS AND TSTMS ACROSS THE RIO GRANDE AND HILL COUNTRY 06Z-08Z AND INTO THE I-35 CORRIDOR 08Z-10Z. SEVERAL MODELS SUGGEST THIS HAPPENING...AND CURRENT RADAR TRENDS SUGGEST DEVELOPMENT CURRENTLY HAPPENING BETWEEN UVA-DRT. HAVE INSERTED TEMPO TSRA IN SAT/AUS 08Z-10Z AND VCTS 06Z-08Z AT DRT. OTHERWISE...CEILINGS MAY LOWER INTO IFR TO MVFR OVERNIGHT AT SAT/AUS...BUT REMAIN VFR AT DRT OUTSIDE OF ANY PRECIP. A WEAK COLD FRONT WILL MOVE THROUGH SAT/AUS IN THE MORNING WITH IMPROVING CEILINGS AND VFR CONDITIONS DEVELOPING AROUND 13Z AT SAT AND 14Z-16Z NEAR AUS. NW TO NE WINDS 5-10 KTS WILL PREVAIL BEHIND THE FRONT...BUT MAY TURN BACK TO THE E AND SE AT SAT AND DRT IN THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 65 81 61 72 / 20 10 20 50 50 AUSTIN BERGSTROM INTL AIRPORT 85 64 80 63 73 / 20 20 30 50 50 NEW BRAUNFELS MUNI AIRPORT 86 66 81 64 73 / 20 10 30 50 50 BURNET MUNI AIRPORT 84 61 78 58 69 / 20 10 20 50 40 DEL RIO INTL AIRPORT 90 68 85 64 74 / - 10 30 60 50 GEORGETOWN MUNI AIRPORT 83 62 79 60 70 / 20 10 20 50 50 HONDO MUNI AIRPORT 90 67 83 65 75 / 20 10 30 50 40 SAN MARCOS MUNI AIRPORT 85 66 80 63 72 / 30 10 30 50 50 LA GRANGE - FAYETTE REGIONAL 85 69 82 67 75 / 40 20 40 60 60 SAN ANTONIO INTL AIRPORT 87 66 81 64 73 / 20 10 30 50 40 STINSON MUNI AIRPORT 89 69 83 66 75 / 20 10 30 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...RUNYEN SYNOPTIC/GRIDS...05
Hazardous weather outlook, Apr 30, 2:03 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 203 AM CDT SAT APR 30 2016 TXZ171>173-183>194-202>209-217>225-228-010715- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 203 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE HILL COUNTRY AND I-35 CORRIDOR THROUGH 5 AM THIS MORNING. SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY THIS MORNING. SOME STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. SOME ISOLATED POCKETS OF 1-3 INCHES OF RAIN COULD OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Apr 29, 10:39 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1039 PM CDT FRI APR 29 2016 TXZ205-207-221-300415- WILSON TX-GUADALUPE TX-BEXAR TX- 1039 PM CDT FRI APR 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BEXAR...SOUTHWESTERN GUADALUPE AND NORTHEASTERN WILSON COUNTIES UNTIL 1115 PM CDT... AT 1039 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW BERLIN...OR 11 MILES SOUTHEAST OF UNIVERSAL CITY...MOVING EAST AT 25 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEGUIN...SCHERTZ...ST. HEDWIG...LA VERNIA...NEW BERLIN...ZUEHL...MCQUEENEY... KINGSBURY...ZIPP...FRIENDLY CORNER AND ADKINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2935 9828 2950 9824 2962 9785 2930 9786 TIME...MOT...LOC 0339Z 264DEG 20KT 2944 9815 CP
Special weather statement, Apr 29, 10:47 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CDT FRI APR 29 2016
TXZ172-173-300430-
WILLIAMSON TX-BURNET TX-
1047 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET AND NORTHWESTERN
WILLIAMSON COUNTIES UNTIL 1130 PM CDT...
AT 1046 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
KILLEEN TO NEAR SHADY GROVE TO NEAR BURNET...AND MOVING EAST AT 25
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BURNET...BERTRAM...FLORENCE...SHADY GROVE...BRIGGS...JOPPA...WATSON...
MAHOMET...ANDICE...INKS LAKE STATE PARK AND SUNNYLANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3091 9783 3090 9775 3088 9769 3072 9790
3072 9839 3104 9800 3103 9791
TIME...MOT...LOC 0346Z 252DEG 22KT 3099 9782 3084 9807 3077 9828
CPSpecial weather statement, Apr 30, 12:45 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 AM CDT SAT APR 30 2016
TXZ183-300615-
VAL VERDE TX-
1245 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 115 AM CDT...
AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BOX CANYON-AMISTAD...OR 8 MILES SOUTHEAST OF COMSTOCK...MOVING
EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOMA ALTA...COMSTOCK...BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH
CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2965 10122 2996 10072 2949 10071 2946 10108
2947 10109 2947 10111 2948 10113 2947 10115
2948 10116
TIME...MOT...LOC 0544Z 251DEG 22KT 2959 10107
CPSpecial weather statement, Apr 30, 1:24 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 124 AM CDT SAT APR 30 2016 TXZ202-203-300700- KINNEY TX-UVALDE TX- 124 AM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UVALDE AND CENTRAL KINNEY COUNTIES UNTIL 200 AM CDT... AT 123 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REAGAN WELLS TO 10 MILES NORTHWEST OF CLINE TO STANDART...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BRACKETTVILLE...SABINAL...ALAMO VILLAGE...LAGUNA...CONCAN...STANDART... KNIPPA...GARNER STATE PARK...AMANDA...MONTELL...REAGAN WELLS...CLINE AND TURKEY MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2945 10070 2963 9973 2929 9945 2918 10071 TIME...MOT...LOC 0623Z 264DEG 24KT 2949 9986 2937 10022 2934 10061 CP
Special weather statement, Apr 30, 1:52 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 152 AM CDT SAT APR 30 2016 TXZ185>187-203-204-300730- BANDERA TX-REAL TX-MEDINA TX-UVALDE TX-KERR TX- 152 AM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR...NORTHEASTERN UVALDE...BANDERA...NORTHWESTERN MEDINA AND SOUTHEASTERN REAL COUNTIES UNTIL 230 AM CDT... AT 151 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MEDINA TO NEAR UTOPIA TO 6 MILES SOUTH OF CONCAN...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MEDINA...TARPLEY...VANDERPOOL...CONCAN...GARNER STATE PARK...UTOPIA...LOST MAPLES STATE PARK...CENTER POINT AND CAMP VERDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2997 9894 2932 9935 2938 9990 2998 9950 TIME...MOT...LOC 0651Z 265DEG 23KT 2989 9938 2958 9957 2942 9974 CP
Special weather statement, Apr 30, 2:16 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 216 AM CDT SAT APR 30 2016 TXZ203-204-300800- MEDINA TX-UVALDE TX- 216 AM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UVALDE AND WESTERN MEDINA COUNTIES UNTIL 300 AM CDT... AT 216 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONCAN TO NEAR LAGUNA TO 7 MILES NORTHWEST OF CLINE...AND MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... UVALDE...HONDO...SABINAL...LAGUNA...CONCAN...D'HANIS...KNIPPA AND CLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2919 9923 2920 10011 2949 10011 2957 9906 TIME...MOT...LOC 0716Z 272DEG 33KT 2947 9968 2935 9995 2937 10016 CP
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:08 PM CDT | Special Weather Statement | EWX | Burnet | 37 min |
| Apr 29, 7:15 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 45 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 55 min |
| Apr 29, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 49 min |
| Apr 29, 8:41 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 29, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 57 min |
| Apr 29, 9:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 33 min |
| Apr 29, 9:46 PM CDT | Special Weather Statement | EWX | Guadalupe | 59 min |
| Apr 29, 9:47 PM CDT | Special Weather Statement | EWX | Llano | 28 min |
| Apr 29, 10:13 PM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Apr 29, 10:39 PM CDT | Special Weather Statement | EWX | Guadalupe | 36 min |
| Apr 29, 10:47 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | EWX | Val Verde | 30 min |
| Apr 30, 1:24 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 36 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | EWX | Bandera | 38 min |
| Apr 30, 2:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Apr 30, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| Apr 30, 3:03 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 36 min |
| Apr 30, 3:06 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 54 min |
| Apr 30, 3:52 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 38 min |
| Apr 30, 4:00 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 30, 4:21 AM CDT | Special Weather Statement | EWX | Caldwell, Guadalupe | 39 min |
| Apr 30, 4:27 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 48 min |
| Apr 30, 4:33 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 117 min |
| Apr 30, 4:35 AM CDT | Special Weather Statement | EWX | Travis | 40 min |
| Apr 30, 4:37 AM CDT | Special Weather Statement | EWX | Medina | 23 min |
| Apr 30, 4:57 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis | 48 min |
| Apr 30, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 19 min |
| Apr 30, 5:07 AM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| Apr 30, 5:23 AM CDT | Areal Flood Advisory | EWX | Bastrop | 2 hr |
| Apr 30, 5:36 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 39 min |
| Apr 30, 5:51 AM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| Apr 30, 6:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| Apr 30, 6:18 AM CDT | Areal Flood Advisory | EWX | Lee | 117 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.